Weak-type endpoint bounds for Bochner-Riesz means for the Hermite operator

Peng Chen, Ji Li, Lesley Ward, Lixin Yan

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We obtain weak-type (p,p) endpoint bounds for Bochner–Riesz means for the Hermite operator H = −∆ + |x|2 in Rn ,n ≥ 2 and for other related operators, for 1 ≤ p ≤ 2n/(n + 2), extending earlier results of Thangavelu and of Karadzhov.
    Original languageEnglish
    Pages (from-to)111-126
    Number of pages16
    JournalComptes Rendus Mathematique
    Volume360
    DOIs
    Publication statusPublished - 1 May 2022

    Bibliographical note

    © Académie des sciences, Paris and the authors, 2022. Some rights reserved. Version archived for private and non-commercial use with the permission of the author/s and according to publisher conditions. For further rights please contact the publisher.

    Fingerprint

    Dive into the research topics of 'Weak-type endpoint bounds for Bochner-Riesz means for the Hermite operator'. Together they form a unique fingerprint.

    Cite this